# SDR SIMA991371

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721111211000
- Condition: Malfunctioned
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3212 - AVIONICS SMOKE LIGHT ILLUMINATED.  VERIFIED EVENT WAS A FALSE WARNING.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (X)
